# SDR 04FDEA02102

- Difficulty date: July 17, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 65,410 hours, 20,388 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5750-80574 WINGS FLAP VANE SUPPORT CORROSION REWORK, RIGHT OUTBOARD FLAP.  COMPLIED WITH EA 8-5750-80574 WINGS FLAP VANE SUPPORT CORROSION REWORK ON RIGHT O/B FLAP.
